I started Pregabalin yesterday for anxiety. I’m experiencing side effects of dizziness, sleepiness, and a little brain fog. It wouldn’t be a problem if I only took it at night but I take it morning and night. Will these side effects go away as my body gets use to the medication? Does anyone have experience with this?
Pregabalin side effects. Does the dizziness and sleepiness get better?
Question posted by alohadanielle on 23 July 2022
Last updated on 24 July 2022 by cindy-59
The side effects, including dizziness, tiredness, brain fog, excessive sweating, confusion, weight gain and others, continued throughout the years I was taking Lyrica/Pregabalin. I was taking Cymbalta for some of that time too so the side effects were worse during that period. I’ve tapered off both medications and every side effect is gone.
Yes sleepiness is very common. Be careful with this drug as it is known to increase weight gain as well. Brain fog is common. I was on this 5 years and had hard time withdrawing. Be careful and take only as long as you have to. I lost 15 pounds after I stopped.
These are very common side effects but the good news is that side effects generally go away within just a few days to a week or so and usually lessen day by day. If they persist longer than a week though you should let your doctor know.
Best regards and you should feel better very soon.
- Pregabalin uses and safety info
- Pregabalin prescribing info & package insert (for Health Professionals)
- Side effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.